| Model Number |
329461 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for needle blunt and plunger rod difficult unable to move (hard to push) on lot # 9028983.Investigation summary: customer returned a photo of blister packs for 1/2cc, 12.7mm, 28g syringes.No samples were returned due to covid-19 concerns, as per the sample management child.Therefore, the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 9028983.All inspections and challenges were performed per the applicable operations qc specifications.There were two (2) notifications [200815597, 200815575] noted that did not pertain to the complaint.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos of the samples or defects in question were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos of the samples or defects in question were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
Event or Problem Description
It was reported that an unspecified number of syringes 0.5ml 28ga 1/2in bls experienced difficult plunger movement during use.The following information was provided by the initial reporter: material no: 329461 batch no: 9028983.I am a graduate student in our user facility.We ordered some boxes of bd insulin syringes (cat#: 329461) a year ago, which have the wrapped packages.A few days ago, the syringes were used up, so we ordered another bulk of bd insulin syringes with the same cat#, which have the wrapped packages.I used a lot of the second batch of syringes and found that they are not as smooth as the syringes in the first batch for doing iv injections in mice.Per response received by e-mail from the customer on 03/19/2020: thank you for your quick reply! the answers to your questions are as follows: i have the lot numbers for both syringes: the old but good one is 8301055, the newly ordered one is 9028983, which we ordered from fisher 6 months ago.No one was hurt.The problem with this newly bought needle is that it is a little hard to push the solution into tail vein of mice, which is kind of hard to tell whether the solution went to the tail vein or it went to the subcutaneous tissues.While the old one is pretty smooth, especially when we have to make a little bit sticky solution to dissolve the drugs.The needles are still sharp.One thing i noticed was that the old needle is 28g1/2 (0.36mm*13mm), while the new needle is 28g (0.35mm*12.7mm), although they have the same catalogue number.We bought 5 boxes of insulin syringe with the new lot number 9028983.Now we almost used one box.These needles are good for sc and ip injections but not good for iv injections.We frequently used these needles for iv injections.If possible, may we replace the newly bought needles (which have orange to red color) with the old-looking needles (which have orange color)?.
Event or Problem Description
It was reported that an unspecified number of syringes 0.5ml 28ga 1/2in bls experienced difficult plunger movement during use.The following information was provided by the initial reporter: material no: 329461, batch no: 9028983.I am a graduate student in our user facility.We ordered some boxes of bd insulin syringes (cat#: 329461) a year ago, which have the wrapped packages.A few days ago, the syringes were used up, so we ordered another bulk of bd insulin syringes with the same cat#, which have the wrapped packages.I used a lot of the second batch of syringes and found that they are not as smooth as the syringes in the first batch for doing iv injections in mice.Per response received by e-mail from the customer on 03/19/2020: thank you for your quick reply! the answers to your questions are as follows: 1.I have the lot numbers for both syringes: the old but good one is 8301055, the newly ordered one is 9028983, which we ordered from fisher 6 months ago.2.No, no one was hurt.The problem with this newly bought needle is that it is a little hard to push the solution into tail vein of mice, which is kind of hard to tell whether the solution went to the tail vein or it went to the subcutaneous tissues.While the old one is pretty smooth, especially when we have to make a little bit sticky solution to dissolve the drugs.3.The needles are still sharp.One thing i noticed was that the old needle is 28g1/2 (0.36mm*13mm), while the new needle is 28g (0.35mm*12.7mm), although they have the same catalogue number.4.My complete shipping address is: 5.We bought 5 boxes of insulin syringe with the new lot number 9028983.Now we almost used one box.These needles are good for sc and ip injections but not good for iv injections.We frequently used these needles for iv injections.If possible, may we replace the newly bought needles (which have orange to red color) with the old-looking needles (which have orange color)?.
Additional Manufacturer Narrative
The following information has been updated: h.6.Method codes: 114.H.6.Conclusion codes: 4315.H.6 investigation summary: in addition to the investigation performed on 01apr2020, an additional investigation was performed, level a investigation.Complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for incorrect label content (blisterpack) on lot # 9028983.Investigation summary: customer returned photos of a photo of blister packs for 1/2cc, 12.7mm, 28g syringes.Customer states that the old needle is 28g1/2 (0.36mm*13mm), while the new needle is 28g (0.35mm*12.7mm), although they have the same catalogue number.The photo was examined and exhibited a difference in the gauge dimension which is incorrect.A review of the device history record was completed for batch# 9028983.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification [200815597] noted that did not pertain to the complaint.Investigation conclusion: based on the samples and/or photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: bddc-20-2020-sa, has been initiated for insulin syringes: dimension typo in packaging graphics for 28g blister h3 other text : see h.10.
Event or Problem Description
It was reported that an unspecified number of syringes 0.5ml 28ga 1/2in bls experienced difficult plunger movement and incorrect label information which was noted during use.The following information was provided by the initial reporter: material no: 329461, batch no: 9028983.We ordered some boxes of bd insulin syringes (cat#: 329461) a year ago, which have the wrapped packages.A few days ago, the syringes were used up, so we ordered another bulk of bd insulin syringes with the same cat#, which have the wrapped packages.I used a lot of the second batch of syringes and found that they are not as smooth as the syringes in the first batch for doing iv injections in mice.Lot number is 9028983, which we ordered 6 months ago.No, no one was hurt.The problem with this newly bought needle is that it is a little hard to push the solution into tail vein of mice, which is kind of hard to tell whether the solution went to the tail vein or it went to the subcutaneous tissues.While the old one is pretty smooth, especially when we have to make a little bit sticky solution to dissolve the drugs.The needles are still sharp.One thing i noticed was that the old needle is 28g1/2 (0.36mm*13mm), while the new needle is 28g (0.35mm*12.7mm), although they have the same catalogue number.We bought 5 boxes of insulin syringe with the new lot number 9028983.Now we almost used one box.These needles are good for sc and ip injections but not good for iv injections.We frequently used these needles for iv injections.
Additional Manufacturer Narrative
The following information has been updated: b.3.Describe event or problem: it was reported that an unspecified number of syringes 0.5ml 28ga 1/2in bls experienced difficult plunger movement and incorrect label information which was noted during use.The following information was provided by the initial reporter: material no: 329461, batch no: 9028983.We ordered some boxes of bd insulin syringes (cat#: 329461) a year ago, which have the wrapped packages.A few days ago, the syringes were used up, so we ordered another bulk of bd insulin syringes with the same cat#, which have the wrapped packages.I used a lot of the second batch of syringes and found that they are not as smooth as the syringes in the first batch for doing iv injections in mice.Lot number is 9028983, which we ordered 6 months ago.No, no one was hurt.The problem with this newly bought needle is that it is a little hard to push the solution into tail vein of mice, which is kind of hard to tell whether the solution went to the tail vein or it went to the subcutaneous tissues.While the old one is pretty smooth, especially when we have to make a little bit sticky solution to dissolve the drugs.The needles are still sharp.One thing i noticed was that the old needle is 28g1/2 (0.36mm*13mm), while the new needle is 28g (0.35mm*12.7mm), although they have the same catalogue number.We bought 5 boxes of insulin syringe with the new lot number 9028983.Now we almost used one box.These needles are good for sc and ip injections but not good for iv injections.We frequently used these needles for iv injections.H3 other text : na.